Double zeta values, double Eisenstein series, and modular forms of level 2

Masanobu Kaneko, Koji Tasaka

研究成果: ジャーナルへの寄稿記事

8 引用 (Scopus)

抄録

We study the double shuffle relations satisfied by the double zeta values of level 2, and introduce the double Eisenstein series of level 2 which satisfy the double shuffle relations. We connect the double Eisenstein series to modular forms of level 2.

元の言語英語
ページ(範囲)1091-1118
ページ数28
ジャーナルMathematische Annalen
357
発行部数3
DOI
出版物ステータス出版済み - 11 1 2013

Fingerprint

Eisenstein Series
Shuffle
Modular Forms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Double zeta values, double Eisenstein series, and modular forms of level 2. / Kaneko, Masanobu; Tasaka, Koji.

:: Mathematische Annalen, 巻 357, 番号 3, 01.11.2013, p. 1091-1118.

研究成果: ジャーナルへの寄稿記事

@article{2af5ab16d18d417ba1aeb6b963f714b5,
title = "Double zeta values, double Eisenstein series, and modular forms of level 2",
abstract = "We study the double shuffle relations satisfied by the double zeta values of level 2, and introduce the double Eisenstein series of level 2 which satisfy the double shuffle relations. We connect the double Eisenstein series to modular forms of level 2.",
author = "Masanobu Kaneko and Koji Tasaka",
year = "2013",
month = "11",
day = "1",
doi = "10.1007/s00208-013-0930-5",
language = "English",
volume = "357",
pages = "1091--1118",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Double zeta values, double Eisenstein series, and modular forms of level 2

AU - Kaneko, Masanobu

AU - Tasaka, Koji

PY - 2013/11/1

Y1 - 2013/11/1

N2 - We study the double shuffle relations satisfied by the double zeta values of level 2, and introduce the double Eisenstein series of level 2 which satisfy the double shuffle relations. We connect the double Eisenstein series to modular forms of level 2.

AB - We study the double shuffle relations satisfied by the double zeta values of level 2, and introduce the double Eisenstein series of level 2 which satisfy the double shuffle relations. We connect the double Eisenstein series to modular forms of level 2.

UR - http://www.scopus.com/inward/record.url?scp=84886312983&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886312983&partnerID=8YFLogxK

U2 - 10.1007/s00208-013-0930-5

DO - 10.1007/s00208-013-0930-5

M3 - Article

VL - 357

SP - 1091

EP - 1118

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 3

ER -